Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



On a Bloch-Landau constant

Author: Edgar Reich
Journal: Proc. Amer. Math. Soc. 7 (1956), 75-76
MSC: Primary 28.0X
MathSciNet review: 0077619
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Edmund Landau, Über die Blochsche Konstante und zwei verwandte Weltkonstanten, Math. Z. 30 (1929), no. 1, 608–634 (German). MR 1545082, 10.1007/BF01187791
  • [2] A. C. Schaeffer and D. C. Spencer, Coefficient Regions for Schlicht Functions, American Mathematical Society Colloquium Publications, Vol. 35, American Mathematical Society, New York, N. Y., 1950. With a Chapter on the Region of the Derivative of a Schlicht Function by Arthur Grad. MR 0037908
  • [3] G. M. Goluzin, Some questions of the theory of univalent functions, Trudy Mat. Inst. Steklov. 27 (1949), 111 (Russian). MR 0042510

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 28.0X

Retrieve articles in all journals with MSC: 28.0X

Additional Information

Article copyright: © Copyright 1956 American Mathematical Society